# SDR SWAA117515

- Difficulty date: October 27, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 43,944 hours, 25,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FLOORBEAM CORRODED AT BS 986.5, RBL 43.  REMOVED AND REPLACED T-CAP IAW EA.
